# SDR SCNA00313

- Difficulty date: April 20, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT NOSE SECTION, LEFT CHORD ANGLE AT FS 297 STR 27 BELOW L HORIZONTAL WALKWAY.  REMOVED DAMAGED AREA IAW B727 SRM 511006.  FABRICATED NEW ANGLE FROM 7075 T6 PER SAMPLE.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .050 IAW B727 SRM 514002.  TREATED AND PRIMED PART IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
